Informace o publikaci

Integrability of geodesics of totally geodesic metrics

Autoři

KYCIA Radoslaw Antoni ULAN Maria

Rok publikování 2019
Druh Kapitola v knize
Fakulta / Pracoviště MU

Přírodovědecká fakulta

Citace
Popis Analysis of the geodesics in the space of the signature (1, 3) that splits in two-dimensional distributions resulting from the Weyl tensor eigenspaces—hyperbolic and elliptic ones—described in [V.V. Lychagin, V. Yumaguzhin, Differential invariants and exact solutions of the Einstein equations, Anal. Math. Phys. 1664-235X 1–9 (2016)] is presented. The cases when geodesic equations are integrable are identified. A similar analysis is performed for the model coupled to electromagnetism described in [V.V. Lychagin, V. Yumaguzhi, Differential invariants and exact solutions of the Einstein–Maxwell equation, Anal. Math. Phys. 1, 19–29, (2017)].
Související projekty:

Používáte starou verzi internetového prohlížeče. Doporučujeme aktualizovat Váš prohlížeč na nejnovější verzi.

Další info